Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Delayed periods. On medication for mild rosacea. Is travelling the reason?

Hello, my periods has been delayed by around 10 days. My last period was on the 7th of Feb. I m not pregnant as I took a blood test 2 days ago, but it was negative. But I recently started going to the gym, I m also on a medication Doxycycline for mild rosacea . I also travelled alot in the month of Feb. Could these be reasons why my period has gotten delayed? I m under a bit of stress right now as I ve always had regular periods.
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
Thanks for your query.

Yes, stress could be one of the causes of delayed periods.
Other causes include, hormonal imbalance, emotional disturbances, ovarian cyst , thyroid problem,excess weight gain/ loss.
I suggest you to get your blood tested for beta HCG.
Transvaginal ultrasound also helps in detecting early pregnancy.
Once pregnancy is ruled out, i suggest you to visit your Gynecologist for complete physical examination and relevant investigation.
Do not worry as all the above mentioned causes of missed periods are treatable.

Hope this helps.
Dr Nilofer
Answered: Thu, 21 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor